Estimates of Wiman–Valiron type for solutions of differential equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 176-177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a21,
author = {N. M. Suleimanov},
title = {Estimates of {Wiman{\textendash}Valiron} type for solutions of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {176--177},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a21/}
}
N. M. Suleimanov. Estimates of Wiman–Valiron type for solutions of differential equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 176-177. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a21/